How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Hayat Your Own Question
Dr Hayat
Dr Hayat, Specialty Dr Internal and Critical Care Medicine
Category: Dermatology
Satisfied Customers: 1782
Experience:  Expert
113699036
Type Your Dermatology Question Here...
Dr Hayat is online now

I have cystic acne on and off for last 10 years. Comes up on

Customer Question

Hi there
JA: Hi. How can I help?
Customer: I have cystic acne on and off for last 10 years. Comes up on my head severely like once a month
JA: How long have you been dealing with this? Is there anything in particular that makes your head feel worse or better?
Customer: i think stress makes it worse. I come on my face and body too
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: i have been taking antibiotics from GP for last 3 months. It helped but with side effects like dirrehia
Submitted: 7 days ago.
Category: Dermatology
Expert:  Dr Hayat replied 7 days ago.
Hi. Dr Hayat here. Welcome to JA.
Expert:  Dr Hayat replied 7 days ago.

May I know your age and gender?

Expert:  Dr Hayat replied 7 days ago.

And any underlying health issues?

Expert:  Dr Hayat replied 7 days ago.

And treatments you have tried so far ?

Expert:  Dr Hayat replied 7 days ago.

And if you can send a picture plz

Customer: replied 7 days ago.
Hi doc
Expert:  Dr Hayat replied 7 days ago.

Hi. If you can answer all the questions above plz

Customer: replied 7 days ago.
I’m yasir javid age 35
Customer: replied 7 days ago.
File attached (47P64G7)
Customer: replied 7 days ago.
File attached (ST31P3P)
Customer: replied 7 days ago.
File attached (62M3ZZS)
Customer: replied 7 days ago.
I do not have any health condition.
Expert:  Dr Hayat replied 6 days ago.
Ok . And the treatments tried so far?
Customer: replied 6 days ago.
I’m having this kind of painful acne mostly on my face for 10 years.
Customer: replied 6 days ago.
I have been taking Antibiotics for last 3 months. My GP changed them 2 times.
Customer: replied 6 days ago.
Doxycycline and now Iam taking lymecycline
Customer: replied 6 days ago.
It caused side effects mainly to my stomach. Dirrerrea is major one
Customer: replied 6 days ago.
I just stopped these antibiotics for 5 days and then my acne is back
Expert:  Dr Hayat replied 6 days ago.
Please use Retin A cream during night and cetaphil lotion during the day.  Let me know the response in 4 weeks plz
Customer: replied 6 days ago.
I think it can come to any place of my body. I think it is some problem internally
Expert:  Dr Hayat replied 6 days ago.

Ok. Please use this cream I suggested above and then let me know

Customer: replied 6 days ago.
Cream will only help to place acne already occurred. How can we stop them permanently
Customer: replied 6 days ago.
Have u seen pics of my acne?
Customer: replied 6 days ago.
I have tried many creams and lotions to take shower with. But nothing helped
Expert:  Dr Hayat replied 6 days ago.
Have u used this cream I've mentioned?
Expert:  Dr Hayat replied 6 days ago.
Hello
Customer: replied 6 days ago.
No. I only used cetaphil lotion.
Expert:  Dr Hayat replied 6 days ago.
Ok. Please use the other cream for a month and then let me know
Expert:  Dr Hayat replied 6 days ago.
Anything else I can help with please?
Expert:  Dr Hayat replied 6 days ago.

Best wishes.  Please feel free to contact me if you have any further queries or need to follow up. I will be happy to help and guide. Have a nice day.